MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 60 IN ULTRA MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 60 IN ULTRA MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME2017
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 60 in ultra minibore extension set tubing cracked while being disconnected.The following information was provided by the initial reporter: material #: me2017, batch/ lot #: unknown.It was reported that the end piece of the tubing cracked while being disconnected.Verbatim: rn went to flush and hep lock picc line after abx finished infusing.When disconnecting the tubing, the end piece of the tubing cracked off and remained in the cap of the red lumen of pt's picc.Rn changed cap and saved the cracked tubing and cap.
 
Event or Problem Description
It was reported that 60 in ultra minibore extension set tubing cracked while being disconnected.The following information was provided by the initial reporter: material #: me2017 batch/ lot #: unknown it was reported that the end piece of the tubing cracked while being disconnected.Verbatim: rn went to flush and hep lock picc line after abx finished infusing.When disconnecting the tubing, the end piece of the tubing cracked off and remained in the cap of the red lumen of pt's picc.Rn changed cap and saved the cracked tubing and cap.
 
Additional Manufacturer Narrative
Correction device available for eval no.H2: device return to manuf.? :no.Investigation summary no product or photo was returned by the customer.The customer complaint of end piece of tubing could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.Based upon similar complaints received from the customer, it is very likely the male luer was broken.A device history record review could not be performed on model me2017 because a lot number was not provided by the customer.H3 other text : see h.10.

Brand Name
60 IN ULTRA MINIBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10891664
Report Number9616066-2020-20420
Device Sequence Number13810278
Product Code FPA
UDI-Device Identifier50885403236240
UDI-Public50885403236240
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2017
Device Catalogue NumberME2017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1